Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 135, NWS Jackson, KY

June 11, 2006Letcher County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 11, 2006, 10:07 PM EDT for Letcher County, Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2006, 10:07 PM EDT (02:07 UTC)
Expired
Jun 11, 2006, 10:45 PM EDT
In force
38 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Letcher County, KY

The radar

The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:45 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.1 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:14 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 11, 6:14 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
614 PM EDT SUN JUN 11 2006

.DISCUSSION...

MESOSCALE UPDATE...

MCV WILL ROTATE IN FROM WESTERN KENTUCKY. LINE OF CONVECTION HAS
ALREADY FIRED UP OUT AHEAD OF THIS FEATURE IN CENTRAL KENTUCKY.
STORMS WILL HEAD INTO A RELATIVELY UNFETTERED AIR MASS INTO OUR
CWA...SO THESE SHOULD HOLD TOGETHER AS STRONG TO SEVERE. UPDATED
ZONES TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT ROUGHLY
ALONG AND SOUTH OF THE MOUNTAIN PARKWAY.

&&

.PREV DISCUSSION...

332 PM EDT SUN JUN 11 2006

SHORT TERM (MON NIGHT-WED NIGHT)...WENT WITH NAM12 MODEL SOLUTION TO
MAINTAIN CONSISTENCY. NEARLY STATIONARY FRONTAL BOUNDARY STILL
DRAPED ACROSS CENTRAL KENTUCKY THIS AFTERNOON. ONLY A FEW ONGOING
SHOWERS AND STORMS AT THIS TIME...HOWEVER...AS A SERIES OF
DISTURBANCES MOVE OUT OF MISSOURI AND THE CENTRAL PLAINS LATER THIS
AFTERNOON AND EVENING...ANTICIPATE NUMEROUS SHOWERS AND STORMS WILL
FIRE ALONG SURFACE FRONT AND OUTFLOW BOUNDARIES LEFT OVER FROM
YESTERDAYS CONVECTION. MODEL SOUNDINGS HAVE PRETTY GOOD INSTABILITY
IN PLACE ACROSS FA...PARTICULARLY IN SOUTHERN TIER OF
COUNTIES...WHICH RECEIVED QUITE A BIT OF DIRECT SUN TODAY.

LOOK FOR CONVECTION TO BECOME MORE WIDESPREAD AROUND SUNSET...AND
CONTINUE TO INCREASE THROUGH THE NIGHT...AS UPPER DISTURBANCES MOVE
BY OVERHEAD. A FEW STORMS IN SOUTHERN COUNTIES OF FA COULD EVEN BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL...WITH THE GREATER
INSTABILITY DOWN THERE AN THE POSSIBILITY OF STORM AND OUTFLOW
BOUNDARY INTERACTIONS OCCURRING. WITH SOUNDINGS INDICATING GOOD DEEP
LAYER MOISTURE IN PLACE...THERE WILL ALSO BE THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL WITH SOME OF THE STRONGER THUNDERSTORMS...AS
CELL TRAINING ALONG THE FRONT COULD OCCUR. WENT WITH METMOS FOR
POPS...GOING CATEGORICAL ACROSS MOST OF THE FORECAST AREA BETWEEN 0
AND 6 Z TONIGHT.

TEMPERATURES WERE IN PRETTY SHAPE AND GENERALLY WENT WITH A BLEND OF
MAV AND MET MOS NUMBERS HERE...WITH A FEW MINOR ADJUSTMENTS MADE
ALONG THE WAY. DEWPOINTS WERE CHANGED A BIT ON DAYS 3 AND 4...BUT
ONLY MINOR CHANGES WERE MADE THERE PER LATEST MET AND MAV MOS DATA.
SKY COVER WAS CHANGED A BIT TO BETTER REFLECT SLOW EXIT OF THE FRONT
AND AN AREA OF LOW PRESSURE THAT IS FORECAST TO MOVE ALONG IT TOWARD
THE EAST COAST TONIGHT. BEGAN CLEARING THINGS OUT FAIRLY QUICKLY
MONDAY AFTERNOON AND KEPT THINGS CLEAR UNTIL WEDNESDAY
EVENING...WHEN ANOTHER TROUGH WILL APPROACH FROM THE NORTHWEST.
WINDS WERE ALSO TWEAKED SLIGHTLY...MAINLY TO BETTER REFLECT PASSAGE
OF TONIGHTS FRONTAL BOUNDARY. QPF GRIDS LOOKED GOOD AND WERE NOT
CHANGED.

EXTENDED...0Z THURSDAY THROUGH 12Z MONDAY...EARLY IN THE PERIOD MEAN
TROUGH IS EXPECTED TO STILL BE OVER EAST COAST...BUT AXIS TO THE
EAST OF THE REGION...WITH RIDGING EXTENDING FORM THE SOUTHERN
PLAINS/ADJACENT AREAS OF MEXICO NORTH AND THEN NNW INTO CENTRAL AND
WESTERN PORTIONS OF CANADA. A TROUGH WILL ALSO EXTEND FROM THE NE
PACIFIC DOWN INTO THE PACIFIC COAST. OVERALL...THE PATTERN IS
EXPECTED TO FLATTEN WITH RIDGING BUILDING OVER MUCH OF THE SOUTHERN
US. THIS SHOULD DISPLACE THE WESTERLIES CLOSER TO THE CANADIAN
BORDER...AND KEEP EASTERN KY IN A GENERALLY DRY PATTERN WITH GRADUAL
WARMING. 8H TEMPS WILL NEAR OR EXCEED 20 C LATE IN THE PERIOD...
ALLOWING TEMPS TO POSSIBLY APPROACH THE 90 DEGREE MARK. OPTED TO
EXCEED MEX NUMBERS ON SAT AND SUN FOR MAX T AS THEY APPEAR TO BE
BIASED DOWN DUE TO CLIMO. WITH RIDGE CENTER EXPECTED TO SOUTH OR
SOUTHWEST OF THE REGION...MAINLY DIURNALLY DRIVEN CONVECTION WILL BE
POSSIBLE LATE IN THE PERIOD AND WENT WITH SLIGHT CHANCE POPS FOR SAT
AND SUN AFTERNOON AND EVENING.

1110 AM EDT SUN JUN 11 2006

TWO UPDATES MADE TO FORECAST THIS MORNING. INITIAL UPDATE WAS TO
LOWER POPS ACROSS ENTIRE CWA...AS PREDAWN CONVECTIVE ACTIVITY DIED
OUT BEFORE SUN RISE THIS MORNING. ALSO NEEDED TO DECREASE SKY COVER
ACROSS SOUTHERN TWO THIRDS OF CWA...ESPECIALLY SOUTH OF THE HAL
ROGERS PARKWAY. SECOND UPDATE WAS TO REMOVE MORNING AND AFTERNOON
WORDING FROM ZONE TEXT PRODUCTS. SOME SLIGHT MODIFICATIONS WERE MADE
TO FORECAST GRIDS WITH RESPECT TO HOURLY TEMPERATURES AND
DEWPOINTS...BUT NOT ENOUGH TO ALTER OVERALL FORECAST. REST OF
FORECAST IS ON TRACK AND UPDATE WILL BE OUT SHORTLY.

407 AM EDT SUN JUN 11 2006

07Z SFC ANALYSIS SHOWS A QUASI-STATIONARY FRONT LYING NORTHWEST TO
SOUTHEAST THROUGH KENTUCKY. QUITE A BAROCLINIC ZONE EXISTS ACROSS THE
CWA THIS MORNING WITH TEMPERATURES IN THE MID 50S FOUND TO THE
NORTHEAST AND UPPER 60S DOWN ALONG THE TENNESSEE BORDER AT 4 AM EDT.
DEWPOINTS EXHIBIT A SIMILAR GRADIENT THROUGH THE CWA. A LARGE BAND OF
TRAINING ELEVATION CONVECTION HAS FOUND A HOME ALONG THIS BOUNDARY
AND WILL CONTINUE SPREADING LIGHT AND MODERATE RAIN THROUGH THE
NORTHEAST THIRD OF THE CWA DURING THE EARLY MORNING HOURS. A SLIGHT
DRIFT TO THE NORTHEAST HAS BEEN NOTICED WITH THIS BAND OVER THE PAST
HOUR. THE LATEST IR SATELLITE LOOP SHOWS A WARMING TREND TO THE CLOUD
TOPS OVER SOUTHERN INDIANA AND MOST OF NORTHERN KENTUCKY. HOWEVER...
RENEWED CONVECTIVE DEVELOPMENT OVER NORTHERN MISSOURI AND WESTERN
ILLINOIS IS YIELDING AN EXPANDING AREA OF COOLING CLOUD TOPS.

THE MODELS ARE IN DECENT AGREEMENT WITH THE LONGWAVE PATTERN THROUGH
THE SHORT RANGE AS THEY KEEP KENTUCKY IN RELATIVELY FAST NORTHWEST
FLOW ANCHORED BY TROUGHS OFF OF EACH COAST. BY MONDAY MORNING...
RIDGING OVER THE SOUTHERN PLAINS BUILDS NORTH WHILE A SHARPENING
TROUGH CROSSES EAST KENTUCKY. IN THE WAKE OF THIS TROUGH...HEIGHTS
RISE AGAIN...TEMPORARILY. BY MIDWEEK...THOUGH...ANOTHER SHARPENING
TROUGH WILL BE DROPPING THROUGH THE OHIO VALLEY AND BRUSHING BY EAST
KENTUCKY. THE GFS IS SLOWER AND DEEPER WITH THIS TROUGH. IN GENERAL
HAVE FOLLOWED THE NAM GIVEN THE IMPORTANCE OF THE MESO-SCALE OVER
THE NEXT 24 TO 36 HOURS...ALSO LEANED TOWARD ITS LESS AMPLIFIED
SOLUTION FOR MIDWEEK.

SENSIBLE WEATHER WILL FEATURE AN ACTIVE 24 HOURS WITH THE FRONTAL
BOUNDARY REMAINING THE FOCUS FOR CONVECTION. EXPECT THIS BOUNDARY TO
SLOWLY SLIP SOUTH TODAY AFTER THE ACTIVITY DIES OUT OVER NORTHEAST
KENTUCKY. BUILDING INSTABILITY DURING THE DAY SHOULD RE-IGNITE THIS
FRONT FURTHER SOUTH...BY EARLY AFTERNOON. HIGH PWS AND THE LIKELIHOOD
OF TRAINING CELLS HEIGHTEN THE CONCERN FOR HEAVY RAIN TODAY...BUT THE
ANTECEDENT CONDITIONS ARE PRETTY DRY THROUGH MOST OF THE CWA. SEVERE
WEATHER WILL ALSO BE A CONCERN IN THE FORM OF DAMAGING WINDS AND
LARGE HAIL...THOUGH THE LARGE HAIL POTENTIAL IS MITIGATED SOMEWHAT BY
THE HIGH FREEZING LEVEL. EXPECT ONE LAST WAVE OF CONVECTION TO WORK
THROUGH THE COMMONWEALTH OVERNIGHT AND EARLY MONDAY BEFORE THE FRONT
WILL BE TOO FAR SOUTH AND DRYING COMMENCES ON NORTHEAST WINDS AS HIGH
PRESSURE MOVES INTO THE OHIO VALLEY. THE REST OF THE SHORT TERM
FORECAST WILL BE FAIRLY TRANQUIL WITH A SLOW MODERATION TAKING PLACE
UNDER THE RETREATING HIGH.

WITH THE MESO-SCALE DOMINATING TODAY AND TONIGHT HAVE GENERALLY
LEANED TOWARD THE RAW NAM12 TEMPERATURES AND THUS THE MET NUMBERS.
FOR MONDAY...THE MOS NUMBERS WERE SIMILAR AND ENDED UP CLOSE. KEPT A
RIDGE TO VALLEY TEMP SPLIT IN THE GRIDS FOR MONDAY...AND TUESDAY...
NIGHT. FOR HIGHS TUESDAY ENDED UP CLOSEST TO THE MET NUMBERS. AS FOR
POPS...WENT CLOSER TO THE HIGHER MET NUMBERS TODAY...BUT ALSO WENT
HIGHER THAN MET TONIGHT...NEAR THE MAV/S. MONDAY MORNING...DID NOT
CLEAR OUT THE PCPN AS FAST AS A MOS BLEND WOULD IMPLY SO ENDED UP
ON THE HIGH SIDE THERE AS WELL. LOW POPS FOLLOW THROUGH MIDWEEK.

WITH THE GFE/IFPS GRIDS...POPULATED WITH THE NAM WINDS...TEMPS AND
DEWPOINTS THROUGH 24 HOURS. THESE ALL CAME IN WELL...GIVEN THE
EXPECTATIONS...THOUGH THE DEWPOINTS NEEDED TO BE NUDGED DOWN THIS
AFTERNOON SOUTH OF THE BOUNDARY. THROUGH 84 HOURS...GENERALLY
ACCEPTED THE NAM12 WINDS WITH SOME DIURNAL TWEAKING. THE GREATEST
CHANGE TO THE FORECAST WAS TO FINE TUNE THE CONVECTIVE PATTERNS AND
COVERAGE TODAY AND TONIGHT IN LINE WITH THE LATEST NAM. THE REST OF
THE FORECAST WAS IN GREAT SHAPE WITH LITTLE ADJUSTMENT NEEDED.

907 PM EDT SAT JUN 10 2006

SHORT TERM...
UPDATED HOURLY GRIDS AND AFM/PFM FOR THE NEXT COUPLE HOURS TO
TEMPORARILY LOWER POPS AND TEMPERATURES PER CURRENT CONDITIONS.
BOUNDARY HAS PUSHED A LITTLE FURTHER SOUTH THIS EVENING VIA
CONVECTION AND SOME DECENT PRESSURE RISES FURTHER NORTH. EXPECT FRONT
TO SAG A LITTLE FURTHER SOUTH TNGT THEN STALL AS MAIN WAVE
APPROACHES.

PREV FORECAST HAS GOOD HANDLE ON EXPECTED REDEVELOPMENT OF CONVECTION
OVERNIGHT. ELEVATED CONVECTION WEST OF CVG LOOKS TO BE ENHANCED BY
SHORT WAVE EVIDENT ON SAT IMAGERY MOVG INTO NORTHERN INDIANA. THIS
AREA OF SHRA/EMBEDDED TSRA WILL MOVE INTO OUR NORTHERN COUNTIES LATE
THIS EVENING. BIG QUESTION REVOLVES AROUND TIMING THE LARGE MCS IN
THE VCNTY OF STL ATTM. LATEST GUIDANCE SUGGESTS AN EVOLUTION INTO
CENTRAL KY LATE TONIGHT BUT THIS FTR MAY ACTUALLY TREND CLOSER TO THE
SURFACE BOUNDARY FURTHER SOUTH. AT ANY RATE HIGH POPS WARRANTED ALL
ZONES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GEOGERIAN
Hazardous weather outlook, Jun 11, 3:54 PM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT SUN JUN 11 2006

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121230-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
354 PM EDT SUN JUN 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A STALLED FRONTAL BOUNDARY OVER SOUTH CENTRAL KENTUCKY WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE REGION THIS EVENING
AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...GENERALLY
SOUTH OF THE INTERSTATE 64 CORRIDOR...WITH THE PRIMARY THREAT BEING
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS WILL ALSO BE
POSSIBLE...ESPECIALLY IF THUNDERSTORMS REDEVELOP OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY AND ALSO ON SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER
THROUGH TONIGHT...AS WELL AS ANY REPORTS OF SIGNIFICANT RAINFALL OR
FLOODING.

RICHEY

In the hours before

Local storm report, Jun 11, 8:15 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             BRODHEAD                37.40N 84.42W
06/11/2006  E1.00 INCH       ROCKCASTLE         KY   TRAINED SPOTTER

&&

GEOGERIAN
Local storm report, Jun 11, 8:33 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
833 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     5 E EUBANK              37.28N 84.56W
06/11/2006                   PULASKI            KY   PUBLIC

            LARGE LIMBS DOWN

&&

GEOGERIAN
Local storm report, Jun 11, 9:34 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     6 SSE BEAR BRANCH       37.16N 83.59W
06/11/2006                   CLAY               KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN ALONG WITH POWER LINES.

&&

ABE
Local storm report, Jun 11, 9:38 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
938 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     SIDELL                  37.19N 83.82W
06/11/2006                   CLAY               KY   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN NEAR HIGHWAY 638 AND BEECH
            CREEK ROAD

0911 PM     TSTM WND DMG     MANCHESTER              37.15N 83.77W
06/11/2006                   CLAY               KY   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN

&&

GEOGERIAN
Local storm report, Jun 11, 9:49 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
949 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     PEOPLES                 37.29N 84.05W
06/11/2006                   JACKSON            KY   LAW ENFORCEMENT

            6 TREES DOWN ALONG HIGHWAYS 577 AND 30 ABOUT 3 MILES
            INSIDE THE JACKSON AND LAUREL COUNTY LINE.

&&

GEOGERIAN
Local storm report, Jun 11, 10:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1002 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND DMG     2 NE ROARK              37.04N 83.49W
06/11/2006                   LESLIE             KY   LAW ENFORCEMENT

            TREES BLOWN DOWN BLOCKING A ROAD.

0952 PM     TSTM WND DMG     1 S STINNETT            37.08N 83.40W
06/11/2006                   LESLIE             KY   LAW ENFORCEMENT

            TREE OVER A ROAD NEAR HOSKINSTON.

&&

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:00 PM EDTSevere Thunderstorm WarningJKLRockcastle45 min
Jun 11, 8:38 PM EDTSevere Thunderstorm WarningJKLJackson41 min
Jun 11, 9:01 PM EDTSevere Thunderstorm WarningJKLClay29 min
Jun 11, 9:23 PM EDTSevere Thunderstorm WarningJKLClay, Leslie37 min
Jun 11, 9:53 PM EDTSevere Thunderstorm WarningJKLPerry28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.